A weakly overlapping domain decomposition preconditioner for the finite element solution of elliptic partial differential equations

Bank, R.E., Jimack, P.K., Nadeem, S.A. et al. (1 more author) (2002) A weakly overlapping domain decomposition preconditioner for the finite element solution of elliptic partial differential equations. SIAM Journal on Scientific Computing, 23 (6). pp. 1817-1841. ISSN 1064-8275

Abstract

Metadata

Authors/Creators:
  • Bank, R.E.
  • Jimack, P.K.
  • Nadeem, S.A.
  • Nepomnyaschikh, S.V.
Copyright, Publisher and Additional Information: © 2002 Society for Industrial and Applied Mathematics. This is an author produced version of a paper published in 'SIAM Journal on Scientific Computing'
Keywords: domain decomposition, Schwarz methods, sparse linear systems, finite element discretization
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 14 Dec 2006
Last Modified: 25 Oct 2016 21:20
Published Version: http://dx.doi.org/10.1137/S1064827501361425
Status: Published
Publisher: SIAM
Refereed: Yes
Identification Number: https://doi.org/10.1137/S1064827501361425
Related URLs:

Download

Filename: jimackp20_BJNN01.pdf

Share / Export

Statistics